MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT CONSTRAINED INSERT; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT CONSTRAINED INSERT; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number 690-10-28G
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
Trident constrained acetabular liner dismantled while reducing hip joint and due to that, the surgeon had to use normal x3 liner.Thus he had to change the head also.Pictures show the inner bipolar head of the constrained liner dissociated from the outer bearing.
 
Additional Manufacturer Narrative
An event regarding disassociation involving a trident liner was reported.The event was confirmed through visual inspection of the returned devices.Method & results: -product evaluation and results: the constrained liner, metal head and uhr bipolar head were returned for evaluation.Damage consistent with implantation / explantation is visible on the liner.The uhr bipolar head is disassociated from the poly liner.Material evaluation was completed and indicated the following comments: damage observed on the insert consistent with attempted implantation/explantation.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.-clinician review: no medical records were received for review with a clinical consultant.-product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: it was reported trident constrained acetabular liner got dismantle while reducing hip joint.The constrained liner, metal head and uhr bipolar head were returned for evaluation.Damage consistent with implantation / explantation is visible on the liner.The uhr bipolar head is disassociated from the poly liner.Material evaluation was completed and indicated the following comments: damage observed on the insert consistent with attempted implantation/explantation.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
TRIDENT CONSTRAINED INSERT
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11532031
Report Number0002249697-2021-00497
Device Sequence Number11886724
Product Code KWZ
UDI-Device Identifier07613327024326
UDI-Public07613327024326
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P960047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number690-10-28G
Device Catalogue Number690-10-28G
Device Lot NumberK385LW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient Weight62